# SDR FDEA201207102531

- Difficulty date: July 10, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 143N66031
- Part serial: SAC0135
- Condition: Corroded
- Location: Bs 560 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ASSY INNER CHORD AT FRAME BS 560 BELOW S25R AROUND   FASTENER HOLE WITH CORROSION.  REPAIR CARRIED OUT ON FWD CARGO DOOR IAW EA F-5230-161088, PART 1. REPAIR IS CLASSIFIED AS MAJOR.
